# SDR HNAA0700174

- Difficulty date: September 3, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8301
- Aircraft serial: 221
- Aircraft time: 32,934 hours, 37,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CYCLED GEAR UP, LEFT MAIN GEAR DOOR AMBER LIGHT ILLUMINATED (DOORS REMAINED OPEN).  LANDING GEAR INOP CAUTION LIGHT ILLUMINATED, PERFORMED ALT EXTENSION PROCEDURES.  INSPECTED LT MAIN GEAR PROX  SENSORS FOR DEFECTS AND PROPER GAPS, GEAR AND GEAR DOOR SENSORS CHECK GOOD IAW MM 32-10-00.  JACKED A/C, SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED.  REMOVED AND REPLACED PSEU AS PRECAUTIONARY, OPS CHECK GOOD.
